# SDR SWAA2024052073269

- Difficulty date: April 10, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AND RBL 6 AT AIR CONDITION BAY 2024-253362<[01] TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B21014901 DUE DATE:24-OCT-24;[02] REPLACED SUPPORT BRACKET BODY STATION 540 AND RBL 6 AT AIR CONDITION BAY IAW B737-700 SRM 51-10-02 AND SRM 51-40-02;[03] REPLACED SUPPORT BRACKET BODY STATION 540 AND RBL 6 AT AIR CONDITION BAY IAW B737-700 SRM 51-10-02 AND SRM 51-40-02
